At what point should spotting become a concern? Also, with this dosing, what is risk of cancer ? Dr has also prescribed Prometrium (10 days) twice a year.
Spotting is a common side-effect of hormone tablets. It is a concern if it is bothering you or if bleeding is heavy and excessive - in which case you should see your doctor.
The link between breast cancer and hormone replacement therapy, HRT, is the subject of intense debate and many clinical studies.
HRT may increase the risk of breast cancer - but risk can vary depending upon your health history and lifestyle.
Talk with your doctor if you have concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 1 answer
Posted 14 Oct 2010 • 1 answer
Posted 14 May 2011 • 2 answers
Posted 1 Jul 2012 • 1 answer
I have been taking vagifem for about 5 or 6 years I am 66 and recently saw a gynaecologist regarding
Posted 21 Oct 2015 • 1 answer